The Michigan Mathematical Journal

The total mean curvature of submanifolds in a Euclidean space.

Zhong-Hua Hou

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 3 (1998), 497-505.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132296

Digital Object Identifier
doi:10.1307/mmj/1030132296

Mathematical Reviews number (MathSciNet)
MR1653259

Zentralblatt MATH identifier
0976.53009

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Hou, Zhong-Hua. The total mean curvature of submanifolds in a Euclidean space. Michigan Math. J. 45 (1998), no. 3, 497--505. doi:10.1307/mmj/1030132296. https://projecteuclid.org/euclid.mmj/1030132296


Export citation